# SDR DLL10961138

- Difficulty date: April 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1136
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 1503140103
- Condition: Corrosion
- Location: Fs 915
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN BETWEEN FS 887, 940 AND STR 42 AND 2 BELOW STR 40 REQUIRES REPLACEMENT, REV B TO ER/A PROVIDES FAA APPROVAL.
